# SDR CALA2025071006420

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 70,673 hours, 31,641 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED LOCK PIN ASSEMBLY TO THE RH OFF WING INFLATION CYLINDER FOR SLIDE MAINT LOCK PIN REMOVED AND STOWED AS REQD INSPECTION UPDATE: VERIFIED REMOVAL AND STOWAGE OF RIGHT OFFWING SLIDE BOTTLE LOCKOUT PIN AS REQUIRED.  REF. GMM 09-25-05.
